# SDR AALA202205164575

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737
- Aircraft serial: 31133
- Aircraft time: 31,265 hours, 13,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR EVACUATION DOOR SLIDE ARMED STRAP INOPERATIVE. REMOVED AND REPLACED RIGHT DOOR ARMED STRAP PER AMM 25-10-00.
